# SDR YENA2021042100256

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION OVER FINGER PLATE ON AFT CARGO COMPARTMENT FR 77; CORROSION OVER FINGER PLATE ON AFT CARGO COMPARTMENT FR 77 WAS REMOVED BLEND OUT IS OUT OF LIMITS FINGER PLATE WAS REPLACED PER EMB -190 SRM 51-43-02 STEP 5 FIG 2 AND SRM 51-43-01 STEP 5 FIG 2. ALL WORK ACCOMPLISHED ON TOMX NR 00226 REF TOMX WO#1556 NR 0
